Side effects

I tried compounded progesterone cream and I feel worse. It zaps my energy, makes me dizzy and gives me a cough. It doesn't help with my hot flashes and night sweats.

Comments for Side effects

Click here to add your own comments

Oct 04, 2016
Side effects
by: Anonymous

Well that's what compounded creams do, they make you feel terrible. Good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...